Vaught's conjecture for o-minimal theories

Journal of Symbolic Logic 53 (1):146-159 (1988)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,219

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A Note on Counterexamples to the Vaught Conjecture.Greg Hjorth - 2007 - Notre Dame Journal of Formal Logic 48 (1):49-51.
On the strong Martin conjecture.Masanori Itai - 1991 - Journal of Symbolic Logic 56 (3):862-875.
Vaught's conjecture for modules over a serial ring.Vera Puninskaya - 2000 - Journal of Symbolic Logic 65 (1):155-163.
Some two-cardinal results for o-minimal theories.Timothy Bays - 1998 - Journal of Symbolic Logic 63 (2):543-548.
Properties and Consequences of Thorn-Independence.Alf Onshuus - 2006 - Journal of Symbolic Logic 71 (1):1 - 21.
Why some people are excited by Vaught's conjecture.Daniel Lascar - 1985 - Journal of Symbolic Logic 50 (4):973-982.
Kueker's conjecture for stable theories.Ehud Hrushovski - 1989 - Journal of Symbolic Logic 54 (1):207-220.
The classification of small weakly minimal sets. II.Steven Buechler - 1988 - Journal of Symbolic Logic 53 (2):625-635.

Analytics

Added to PP
2009-01-28

Downloads
24 (#624,411)

6 months
8 (#303,628)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Vaught's conjecture for monomorphic theories.Miloš S. Kurilić - 2019 - Annals of Pure and Applied Logic 170 (8):910-920.
Vaught’s Conjecture Without Equality.Nathanael Leedom Ackerman - 2015 - Notre Dame Journal of Formal Logic 56 (4):573-582.

Add more citations

References found in this work

Classification Theory and the Number of Nonisomorphic Models.S. Shelah - 1982 - Journal of Symbolic Logic 47 (3):694-696.
Linear Orderings.Joseph G. Rosenstein - 1983 - Journal of Symbolic Logic 48 (4):1207-1209.
On Martin's conjecture.C. M. Wagner - 1982 - Annals of Mathematical Logic 22 (1):47.

Add more references